# SDR CALA2025010801841

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N77543
- Make and model: Boeing 737-9
- Aircraft serial: 64474
- Aircraft time: 7,508 hours, 2,504 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Zone 500
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI ICE VALVE FAIL PERFORMED FIM 30-11 TASK 808 FOUND NO FAULTS. ALSO PERFORMED OPS CHECK PER AMM 30-11-11-710-801. OPS CHECK GOOD. OK TO CONTINUE AT THIS TIME.
